# SDR CALA2013121693700

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 65,043 hours, 25,482 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT DECK DOOR MID STRIKE FAULT, OK TO DEFER IAW MEL 5250P, MID STRIKE DEACTIVATED IAW MEL.  REPLACED MID STRIKE.
